# SDR MWEA060038

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 53,526 hours, 46,997 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Relay
- Part number: R2326
- Condition: Inoperative
- Location: Dc Buss
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DC BUSS OFF ANNUNCIATOR ILLUMINATED.  REMOVED AND REPLACED RELAY.
